# SDR AALA20050705

- Difficulty date: October 26, 2005
- Submitted: October 27, 2005
- Operation: Air carrier
- Aircraft: N570AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49352
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY EXIT LIGHT IN OVERHEAD TAILCONE INOPERATIVE.  REPLACED BATTERIES AND BULBS FOR EMERGENCY EXIT LIGHT IN OVERHEAD TAILCONE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
